# SDR ASAA2023113046739

- Difficulty date: November 30, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 67,178 hours, 27,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501168
- Part serial: NSI
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH TRANSITION FROM STA 500C TO STA 500L. GROUNDED - YES. RH TRANSITION REPAIRED IAW B737-900 SRM 53-00-53-2R-6W=1.00 O=.040 R=.020 L=2.00 D=.020.
